MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH YSIO X.PREE; SYSTEM, X-RAY, STATIONARY

SIEMENS HEALTHCARE GMBH YSIO X.PREE; SYSTEM, X-RAY, STATIONARY
Model Number 11107464
Health Effect - Clinical Code Crushing Injury (1797)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
Patient laying supine in an oblique position, left side being away from the table.Tech was standing on the pt's right side.Tech floated table and patient responded that fingers were pinched.Pt's left hand had been grasping around tables edge.The table did not give warning.Upon investigation, table was working as intended.Company confirmed there are no safety mechanism when utilizing floating movements.

Brand Name
YSIO X.PREE
Common Device Name
SYSTEM, X-RAY, STATIONARY
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
333 coney street
east walpole MA 02032
MDR Report Key24531269
Report Number24531269
Device Sequence Number15720963
Product Code KPR
UDI-Device Identifier04056869232904
UDI-Public04056869232904
Combination Product (Y/N)N
Initial Reporter StateWI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2026
Report Date (Section F) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number11107464
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age16 MO
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer03/06/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA02/19/2026